# SDR REXA2025061800669

- Difficulty date: May 31, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 35,817 hours, 25,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180511
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD2 FWD FOUND TO BE CORRODED. REQUIRES REPLACEMENT  INSTALLED FWD DD2 INTERCOSTAL IAW CRJ900 SRM 51-42-06-001-001-A01
